# SDR 96FDEA01167

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651631470
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0543 AND 048.  CORROSION ON FRAME AND FAIL-SAFE, BS 312, LBL 49, WL 180.    ******S/D*****    (MFG PART NUMBER 65-16314-71.)  REMOVED AND REPLACED FRAME AND FAIL-SAFE, BS 312, LBL 49, WL 180, IAW FEDEX SRM 53-10-8, SRM 53-10-1.
